On the numerical approximation of viscosity solutions for the differential-functional Cauchy problem

Krzysztof Topolski

Abstract

n/a
Author Krzysztof Topolski (FMPI / IM)
Krzysztof Topolski,,
- Institute of Mathematics
Journal seriesCalcolo, ISSN 0008-0624, (A 25 pkt)
Issue year2013
Vol50
No4
Pages329-343
Keywords in Englishviscosity solutions, Cauchy problem, differential-functional equations, finite difference schemes
DOIDOI:10.1007/s10092-012-0071-3
URL http://link.springer.com/content/pdf/10.1007%2Fs10092-012-0071-3.pdf
Languageen angielski
LicenseOther; published final; Uznanie Autorstwa (CC-BY); with publication
Score (nominal)40
ScoreMinisterial score = 25.0, 21-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 40.0, 21-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2013 = 0.71 (2) - 2013=0.699 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back